Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Assous:1996:10.1006/jcph.1996.0217,
author = {Assous, F and Degond, P and Segre, J},
doi = {10.1006/jcph.1996.0217},
journal = {JOURNAL OF COMPUTATIONAL PHYSICS},
pages = {363--380},
title = {Numerical approximation of the Maxwell equations in inhomogeneous media by a P-1 conforming finite element method},
url = {http://dx.doi.org/10.1006/jcph.1996.0217},
volume = {128},
year = {1996}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Assous,F
AU - Degond,P
AU - Segre,J
DO - 10.1006/jcph.1996.0217
EP - 380
PY - 1996///
SN - 0021-9991
SP - 363
TI - Numerical approximation of the Maxwell equations in inhomogeneous media by a P-1 conforming finite element method
T2 - JOURNAL OF COMPUTATIONAL PHYSICS
UR - http://dx.doi.org/10.1006/jcph.1996.0217
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:A1996VN96400009&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 128
ER -